# SDR ABXA000512

- Difficulty date: November 20, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 69,489 hours, 82,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD0763
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO OPERATE DURING PREFLIGHT INSPECTION.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY IAW DC9 MM 33-53-00.  OPS CHECKED GOOD.
